Homology, Homotopy and Applications

Volume 20 (2018)

Number 2

On the motivic Peterson conjecture

Pages: 361 – 375

DOI: http://dx.doi.org/10.4310/HHA.2018.v20.n2.a18

Author

Masaki Kameko (Department of Mathematical Sciences, Shibaura Institute of Technology, Saitama-City, Japan)

Abstract

We show that the analogue of the Peterson conjecture on the action of Steenrod squares does not hold in motivic cohomology.

Keywords

Steenrod algebra, motivic cohomology, hit problem

2010 Mathematics Subject Classification

14F42, 55S10

Full Text (PDF format)

This work was supported by JSPS KAKENHI Grant Numbers JP25400097 and JP17K05263.

Received 22 December 2017

Received revised 9 April 2018

Published 18 July 2018